MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 LCP LAT DSTL FIB PL 5H/LFT/99; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 LCP LAT DSTL FIB PL 5H/LFT/99; SCREW,FIXATION,BONE
Model Number 02.112.141
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent hardware removal due to a prominent plate.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant devices reported: unknown locking screw (part# unknown, lot# unknown, quantity 6) unknown cortex screw (part# unknown, lot# unknown, quantity 3) this complaint involves one (1) device.This report is for (1) 2.7/3.5 lcp lat dstl fib pl 5h/lft/99 this report is 1 of 1 for (b)(4).

Brand Name
2.7/3.5 LCP LAT DSTL FIB PL 5H/LFT/99
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12128249
Report Number2939274-2021-03449
Device Sequence Number14560157
Product Code HWC
UDI-Device Identifier10886982033956
UDI-Public(01)10886982033956
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.141
Device Catalogue Number02.112.141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight92